American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] José Felipe Voloch. Differential descent obstructions over function fields. Proc. Amer. Math. Soc. 142 (2014) 3421-3424.
Abstract, references, and article information
View Article: PDF

[2] David Kettlestrings and Jeffrey Lin Thunder. The Number of Function Fields with Given Genus. Contemporary Mathematics 587 (2013) 141-149.
Book volume table of contents
View Article: PDF

[3] Jean-Louis Colliot-Thélène and Alexei N. Skorobogatov. Good reduction of the Brauer--Manin obstruction. Trans. Amer. Math. Soc. 365 (2013) 579-590.
Abstract, references, and article information
View Article: PDF

[4] Sho Tanimoto and Yuri Tschinkel. Height zeta functions of equivariant compactifications of semi-direct products of algebraic groups. Contemporary Mathematics 566 (2012) 119-157.
Book volume table of contents
View Article: PDF

[5] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information
View Article: PDF

[6] David Bourqui. Fonction z\^eta des hauteurs des vari\'et\'es toriques non d\'eploy\'ees. Memoirs of the AMS 211 (2011) MR 2809202.
Book volume table of contents

[7] Martin Widmer. Counting primitive points of bounded height. Trans. Amer. Math. Soc. 362 (2010) 4793-4829. MR 2645051.
Abstract, references, and article information
View Article: PDF

[8] Su-ion Ih. Height uniformity for integral points on elliptic curves. Trans. Amer. Math. Soc. 358 (2006) 1657-1675. MR 2186991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David McKinnon. Vojta's Main Conjecture for blowup surfaces. Proc. Amer. Math. Soc. 131 (2003) 1-12. MR 1929015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information
View Article: PDF

[12] Robert Rumely, Chi Fong Lau and Robert Varley. Existence of the sectional capacity. Memoirs of the AMS 145 (2000) MR 1677934.
Book volume table of contents

[13] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information
View Article: PDF

[16] Gregory S. Call and Joseph H. Silverman. Computing the canonical height on K3 surfaces. Math. Comp. 65 (1996) 259-290. MR 1322885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shouwu Zhang. Positive line bundles on arithmetic varieties . J. Amer. Math. Soc. 8 (1995) 187-221. MR 1254133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J.-B. Bost, H. Gillet and C. Soulé. Heights of projective varieties and positive Green forms . J. Amer. Math. Soc. 7 (1994) 903-1027. MR 1260106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] B. Mazur. On the passage from local to global in number theory . Bull. Amer. Math. Soc. 29 (1993) 14-50. MR 1202293.
Abstract, references, and article information
View Article: PDF

[20] Jeffrey Lin Thunder. An asymptotic estimate for heights of algebraic subspaces . Trans. Amer. Math. Soc. 331 (1992) 395-424. MR 1072102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. R. Heath-Brown. The density of zeros of forms for which weak approximation fails . Math. Comp. 59 (1992) 613-623. MR 1146835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Masato Kuwata. Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface . Proc. Amer. Math. Soc. 116 (1992) 955-959. MR 1116264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information
View Article: PDF

[24] Noam D. Elkies. On $A\sp 4+B\sp 4+C\sp 4=D\sp 4$ . Math. Comp. 51 (1988) 825-835. MR 930224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1